Alert archive / Virginia / Wind Advisories in 2008

Wind Advisory 27, NWS Blacksburg, VA

December 19, 200827 counties in Virginia; 5 counties in North Carolina; Mercer County, Monroe County, Summers County, West Virginia

NWS Blacksburg, VA issued this wind advisory at Dec 19, 2008, 4:37 AM EST for 27 counties in Virginia; 5 counties in North Carolina; Mercer County, Monroe County, Summers County, West Virginia. It took effect at Dec 19, 2008, 12:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2008, 4:37 AM EST (09:37 UTC)
In effect from
Dec 19, 2008, 12:00 PM EST
Expired
Dec 19, 2008, 9:50 PM EST
In force
10 hr
Issued by
NWS Blacksburg, VA
All 35 counties

Alleghany County, NC, Ashe County, NC, Surry County, NC, Watauga County, NC, Wilkes County, NC, Alleghany County, VA, Amherst County, VA, Bath County, VA, Bedford County, VA, Bland County, VA, Botetourt County, VA, Carroll County, VA, City of Buena Vista, VA, City of Covington, VA, City of Galax, VA, City of Lexington, VA, City of Radford, VA, City of Roanoke, VA, City of Salem, VA, Craig County, VA, Floyd County, VA, Franklin County, VA, Giles County, VA, Grayson County, VA, Montgomery County, VA, Patrick County, VA, Pulaski County, VA, Roanoke County, VA, Rockbridge County, VA, Smyth County, VA, Tazewell County, VA, Wythe County, VA, Mercer County, WV, Monroe County, WV, Summers County, WV

The radar

The Roanoke radar (KFCX), 23 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 9.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2008-12-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2008-12-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
442 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KRNK 190937
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
437 AM EST FRI DEC 19 2008

...DENSE FOG ALONG AND EAST OF THE BLUE RIDGE EARLY THIS MORNING...
...STRONG WESTERLY WINDS THIS AFTERNOON AND EVENING...

.LIGHT WINDS...COOL TEMPERATURES...AND MOIST CONDITIONS WILL
RESULT IN WIDESPREAD DENSE FOG EARLY THIS MORNING. THE FOG WILL
LINGER THROUGH THE MORNING...LIFTING AFTER 9:00 AM. A COLD FRONT
CROSSING THE AREA FROM THE WEST THIS EVENING WILL BRING STRONG
WESTERLY WINDS GUSTING TO 50 MPH THIS AFTERNOON INTO TONIGHT.


NCZ003-019-VAZ012>014-016-017-022-032>035-191745-
/O.NEW.KRNK.WI.Y.0027.081219T1700Z-081220T0500Z/
/O.CON.KRNK.FG.Y.0007.000000T0000Z-081219T1400Z/
SURRY-WILKES-WYTHE-PULASKI-MONTGOMERY-CARROLL-FLOYD-ROANOKE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-
INCLUDING THE CITIES OF...DOBSON...WILKESBORO...WYTHEVILLE...
PULASKI...RADFORD...BLACKSBURG...GALAX...FLOYD...SALEM...STUART...
ROCKY MOUNT...BEDFORD...AMHERST
437 AM EST FRI DEC 19 2008

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EST
TONIGHT. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
THIS MORNING. 

WIDESPREAD DENSE FOG WITH VISIBILITIES NEAR ZERO AT TIMES WILL
PERSIST EARLY THIS MORNING BEFORE LIFTING TOWARD MID MORNING.

WESTERLY WINDS WILL QUICKLY INCREASE THIS AFTERNOON AND CONTINUE
THIS EVENING. WIND GUSTS TO 50 MPH CAN BE EXPECTED ESPECIALLY
ACROSS THE HIGHER ELEVATIONS INTO EARLY TONIGHT.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...OR YOUR FOG LIGHTS...AND LEAVE
PLENTY OF DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NCZ001-002-018-VAZ007-009>011-015-018>020-023-024-WVZ042>045-
191745-
/O.NEW.KRNK.WI.Y.0027.081219T1700Z-081220T0500Z/
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-GRAYSON-
CRAIG-ALLEGHANY VA-BATH-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-
MONROE-GREENBRIER-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
TAZEWELL...MARION...BLAND...PEARISBURG...INDEPENDENCE...
NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...FINCASTLE...
LEXINGTON...BLUEFIELD...HINTON...UNION...LEWISBURG
437 AM EST FRI DEC 19 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EST
TONIGHT. 

WESTERLY WINDS WILL QUICKLY INCREASE THIS AFTERNOON AND CONTINUE
THIS EVENING. WIND GUSTS TO 50 MPH CAN BE EXPECTED ESPECIALLY
ACROSS THE HIGHER ELEVATIONS INTO EARLY TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NCZ004>006-020-VAZ043>047-058-059-191400-
/O.CON.KRNK.FG.Y.0007.000000T0000Z-081219T1400Z/
STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
INCLUDING THE CITIES OF...DANBURY...EDEN...YADKINVILLE...
MARTINSVILLE...DANVILLE...LYNCHBURG...APPOMATTOX...SOUTH BOSTON...
KEYSVILLE
437 AM EST FRI DEC 19 2008

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

WIDESPREAD DENSE FOG WITH VISIBILITIES NEAR ZERO AT TIMES WILL
PERSIST EARLY THIS MORNING BEFORE LIFTING TOWARD MID OR LATE MORNING.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...OR YOUR FOG LIGHTS...AND LEAVE
PLENTY OF DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU.

$$
4 follow-up statements
000 
WWUS71 KRNK 191358
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
858 AM EST FRI DEC 19 2008

...DENSE FOG ALONG AND EAST OF THE BLUE RIDGE EARLY THIS
MORNING... ...STRONG WESTERLY WINDS THIS AFTERNOON AND EVENING...

.LIGHT WINDS...COOL TEMPERATURES...AND MOIST CONDITIONS HAS
RESULTED IN WIDESPREAD DENSE FOG THIS MORNING. THE FOG WILL
GRADUALLY BE LIFTING THE REST OF THIS MORNING AND SHOULD BE OUT OF
MOST AREAS BY NOON. A COLD FRONT CROSSING THE REGION FROM THE
WEST THIS EVENING WILL BRING STRONG WESTERLY WINDS GUSTING TO 50
MPH THIS AFTERNOON INTO TONIGHT.

NCZ003-019-VAZ012>014-016-017-022-032>035-192200-
/O.EXT.KRNK.FG.Y.0007.000000T0000Z-081219T1700Z/
/O.CON.KRNK.WI.Y.0027.081219T1700Z-081220T0500Z/
SURRY-WILKES-WYTHE-PULASKI-MONTGOMERY-CARROLL-FLOYD-ROANOKE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-
INCLUDING THE CITIES OF...DOBSON...WILKESBORO...WYTHEVILLE...
PULASKI...RADFORD...BLACKSBURG...GALAX...FLOYD...SALEM...STUART...
ROCKY MOUNT...BEDFORD...AMHERST
858 AM EST FRI DEC 19 2008

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY...
...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
EST TONIGHT...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL NOON EST TODAY. A
WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT EST
TONIGHT. 

WIDESPREAD DENSE FOG WITH VISIBILITIES NEAR ZERO AT TIMES WILL
GRADUALLY BECOME PATCHY DENSE FOG THE REST OF THE MORNING...LIFTING
IN MOST LOCATIONS BY NOON.

WESTERLY WINDS WILL QUICKLY INCREASE THIS AFTERNOON AND CONTINUE
THIS EVENING. WIND GUSTS TO 50 MPH CAN BE EXPECTED ESPECIALLY
ACROSS THE HIGHER ELEVATIONS INTO EARLY TONIGHT.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...OR YOUR FOG LIGHTS...AND LEAVE
PLENTY OF DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NCZ004>006-020-VAZ043>047-058-059-191700-
/O.EXT.KRNK.FG.Y.0007.000000T0000Z-081219T1700Z/
STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
INCLUDING THE CITIES OF...DANBURY...EDEN...YADKINVILLE...
MARTINSVILLE...DANVILLE...LYNCHBURG...APPOMATTOX...SOUTH BOSTON...
KEYSVILLE
858 AM EST FRI DEC 19 2008

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL NOON EST TODAY. 

WIDESPREAD DENSE FOG WITH VISIBILITIES NEAR ZERO AT TIMES WILL
GRADUALLY BECOME PATCHY DENSE FOG THE REST OF THE MORNING...LIFTING
IN MOST LOCATIONS BY NOON.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...OR YOUR FOG LIGHTS...AND LEAVE
PLENTY OF DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU.

$$

NCZ001-002-018-VAZ007-009>011-015-018>020-023-024-WVZ042>045-
192200-
/O.CON.KRNK.WI.Y.0027.081219T1700Z-081220T0500Z/
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-GRAYSON-
CRAIG-ALLEGHANY VA-BATH-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-
MONROE-GREENBRIER-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
TAZEWELL...MARION...BLAND...PEARISBURG...INDEPENDENCE...
NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...FINCASTLE...
LEXINGTON...BLUEFIELD...HINTON...UNION...LEWISBURG
858 AM EST FRI DEC 19 2008

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT EST
TONIGHT. 

WESTERLY WINDS WILL QUICKLY INCREASE THIS AFTERNOON AND CONTINUE
THIS EVENING. WIND GUSTS TO 50 MPH CAN BE EXPECTED ESPECIALLY
ACROSS THE HIGHER ELEVATIONS INTO EARLY TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS71 KRNK 191659
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
1159 AM EST FRI DEC 19 2008

...DENSE FOG ALONG AND EAST OF THE BLUE RIDGE WILL CONTINUE TO
SLOWLY LIFT...
...STRONG WESTERLY WINDS THIS AFTERNOON AND EVENING...

.THE AREA OF DENSE FOG ALONG AND EAST OF THE BLUE RIDGE CONTINUES
TO SLOWLY SHRINK AS STRONG SOUTHWEST WINDS MIX TO THE SURFACE.
A COLD FRONT CROSSING THE REGION FROM THE WEST THIS EVENING WILL
BRING STRONG WESTERLY WINDS GUSTING TO 50 MPH LATER THIS AFTERNOON
INTO TONIGHT.

NCZ003-019-VAZ012>014-016-017-022-032>035-200100-
/O.EXP.KRNK.FG.Y.0007.000000T0000Z-081219T1700Z/
/O.CON.KRNK.WI.Y.0027.081219T1700Z-081220T0500Z/
SURRY-WILKES-WYTHE-PULASKI-MONTGOMERY-CARROLL-FLOYD-ROANOKE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-
INCLUDING THE CITIES OF...DOBSON...WILKESBORO...WYTHEVILLE...
PULASKI...RADFORD...BLACKSBURG...GALAX...FLOYD...SALEM...STUART...
ROCKY MOUNT...BEDFORD...AMHERST
1159 AM EST FRI DEC 19 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...DENSE FOG ADVISORY WILL EXPIRE AT NOON EST TODAY...

THE DENSE FOG ADVISORY WILL EXPIRE AT NOON EST TODAY. A WIND
ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

SCATTERED LOCATIONS AROUND ROANOKE WILL HAVE SOME LINGERING DENSE
FOG INTO MID AFTERNOON.

WESTERLY WINDS WILL QUICKLY INCREASE THIS AFTERNOON AND CONTINUE
THIS EVENING. WIND GUSTS TO 50 MPH CAN BE EXPECTED ESPECIALLY
ACROSS THE HIGHER ELEVATIONS INTO EARLY TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NCZ004>006-020-VAZ043>047-058-059-191800-
/O.EXP.KRNK.FG.Y.0007.000000T0000Z-081219T1700Z/
STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
INCLUDING THE CITIES OF...DANBURY...EDEN...YADKINVILLE...
MARTINSVILLE...DANVILLE...LYNCHBURG...APPOMATTOX...SOUTH BOSTON...
KEYSVILLE
1159 AM EST FRI DEC 19 2008

...DENSE FOG ADVISORY WILL EXPIRE AT NOON EST TODAY...

THE DENSE FOG ADVISORY WILL EXPIRE AT NOON EST TODAY. 

SCATTERED LOCATIONS FROM MARTINSVILLE NORTHEAST TO LYNCHBURG
EASTWARD TO APPOMATTOX WILL HAVE SOME LINGERING DENSE FOG INTO MID
AFTERNOON.

$$

NCZ001-002-018-VAZ007-009>011-015-018>020-023-024-WVZ042>045-
200100-
/O.CON.KRNK.WI.Y.0027.081219T1700Z-081220T0500Z/
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-GRAYSON-
CRAIG-ALLEGHANY VA-BATH-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-
MONROE-GREENBRIER-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
TAZEWELL...MARION...BLAND...PEARISBURG...INDEPENDENCE...
NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...FINCASTLE...
LEXINGTON...BLUEFIELD...HINTON...UNION...LEWISBURG
1159 AM EST FRI DEC 19 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

WESTERLY WINDS WILL QUICKLY INCREASE THIS AFTERNOON AND CONTINUE
THIS EVENING. WIND GUSTS TO 50 MPH CAN BE EXPECTED ESPECIALLY
ACROSS THE HIGHER ELEVATIONS INTO EARLY TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS71 KRNK 192036
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
336 PM EST FRI DEC 19 2008

...STRONG WESTERLY WINDS THROUGH THIS EVENING...

.A COLD FRONT CROSSING THE REGION FROM THE WEST EARLY THIS
EVENING WILL BRING STRONG WESTERLY WINDS GUSTING TO AS HIGH AS 55 
MPH THIS EVENING.

NCZ001>003-018-019-VAZ007-009>020-022>024-032>035-WVZ042>045-
200500-
/O.CON.KRNK.WI.Y.0027.000000T0000Z-081220T0500Z/
ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-TAZEWELL-SMYTH-BLAND-GILES-
WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-
BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-
AMHERST-MERCER-SUMMERS-MONROE-GREENBRIER-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...DOBSON...
BOONE...WILKESBORO...TAZEWELL...MARION...BLAND...PEARISBURG...
WYTHEVILLE...PULASKI...RADFORD...BLACKSBURG...INDEPENDENCE...
GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...
SALEM...FINCASTLE...LEXINGTON...STUART...ROCKY MOUNT...BEDFORD...
AMHERST...BLUEFIELD...HINTON...UNION...LEWISBURG
336 PM EST FRI DEC 19 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

WESTERLY WINDS WILL WILL CONTINUE TO BRING WIDESPREAD GUSTS TO
AROUND 45 MPH THIS EVENING...WITH GUSTS TO 55 MPH POSSIBLE IN THE
HIGHER ELEVATIONS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR WIND
GUSTS GREATER THAN 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
WINDS THIS STRONG MAY ALSO DOWN TREES OR POWER LINES. USE EXTRA
CAUTION.

$$
000 
WWUS71 KRNK 200250
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
950 PM EST FRI DEC 19 2008

...WINDS SLOWLY DIMINISHING ACROSS THE AREA...

.WINDS ACROSS THE AREA WILL CONTINUE TO DECREASE OVERNIGHT AS LOW
PRESSURE MOVES AWAY FROM THE AREA AND HIGH PRESSURE BUILDS IN. 

NCZ001>003-018-019-VAZ007-009>020-022>024-032>035-WVZ042>045-
200400-
/O.CAN.KRNK.WI.Y.0027.000000T0000Z-081220T0500Z/
ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-TAZEWELL-SMYTH-BLAND-GILES-
WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-
BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-
AMHERST-MERCER-SUMMERS-MONROE-GREENBRIER-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...DOBSON...
BOONE...WILKESBORO...TAZEWELL...MARION...BLAND...PEARISBURG...
WYTHEVILLE...PULASKI...RADFORD...BLACKSBURG...INDEPENDENCE...
GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...
SALEM...FINCASTLE...LEXINGTON...STUART...ROCKY MOUNT...BEDFORD...
AMHERST...BLUEFIELD...HINTON...UNION...LEWISBURG
950 PM EST FRI DEC 19 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELLED THE WIND
ADVISORY. 

A FEW MOUNTAIN LOCATIONS MAY GUST OVER 30 MPH FOR THE NEXT SEVERAL
HOURS BUT MOST AREAS WILL SEE WINDS CONTINUING TO FALL TO 10 MPH
OR LESS OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Dec 19, 3:58 AM EST, 39 minutes earlier.

Area forecast discussion, Dec 19, 3:58 AM EST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
358 AM EST FRI DEC 19 2008

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTHWARD INTO THE AREA TODAY AHEAD OF A
STRONG COLD FRONT APPROACHING FROM THE WEST. THIS FRONT WILL SWEEP
THROUGH THE REGION EARLY TONIGHT FOLLOWED BY WEAK HIGH PRESSURE
BUILDING NORTH OF THE AREA INTO EARLY SATURDAY. ANOTHER COMPLEX LOW
PRESSURE STORM SYSTEM WILL PASS TO THE WEST SATURDAY NIGHT BRINGING
THE FRONT AND ITS ASSOCIATED PRECIPITATION BACK INTO THE REGION FOR
THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
WIDESPREAD FOG TONIGHT...DENSE AT TIMES WITH DRIZZLE WILL DOMINATE
TONIGHT. VERY LITTLE TEMP CHG...IN FACT READINGS MAY RISE A BIT
INTO MORNING. VERY FAST FLOW AS 130KT JET ENTERS WEST VA...MAKES
FOR A DIFFICULT POP/TEMP FORECAST FOR FRIDAY. BUFKIT SOUNDING
CONTINUE TO SHOW DEEP MIXING DESPITE CLDS ALONG SW VA AND SE WEST
VA...AND WINDS ARE STRONG ENOUGH ALOFT TO BE CONCERNED WITH WIND
ADVISORY VALUES...WHICH MEANS POSSIBLE 40KT WIND GUSTS. THERE
REMAINS MANY LIMITING FACTORS SO WILL HOLD OFF ON ADVISORY FOR
NOW. HOWEVER...ANY SUN BREAKING THROUGH...OR CONVECTIVE SHWRS WHICH
DEVELOP WITH THE COLD FRONT COULD BRING STRONG WINDS TO THE
SURFACE. TRIED TO PAINT A STRONG GRADIENT BETWEEN POPS IN THE MTNS
AND DOWNSLOPE REGIONS...AS STRONG WINDS ALOFT MAY EAT ANY SHWRS
MOVING QUICKLY FROM WEST TO EAST ALIVE. TEMPERATURES WILL BE
REALLY INTERESTING...ESPECIALLY AT LYH WHERE LOW CLDS HOLD UNTIL
WARM AIR MIXES DOWN QUICKLY.
&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
BRIEF PERIOD OF DRYING UNDER WEAK RIDGE WELL TO THE NORTH WILL BE
SHORT LIVED ON SAT AS NEXT FAST MOVING UPPER TROF SWINGS YET ANOTHER
DEEPENING SFC LOW THRU THE MIDWEST/OH VALLEY BY SAT NIGHT. QUICK
RETURN OF ISENTROPIC LIFT FROM THE SOUTH SHOULD BRING THICKENING
CLOUDS BACK SAT MORNING WITH NEXT ROUND OF WARM ADVECTION -RA
ENTERING THE SW ZONES BY AFTERNOON. PRECIP THEN OVERSPREADS THE AREA
FROM THE SW SAT EVENING AND OVERNIGHT AS A WEAK SECONDARY WAVE FORMS
ALONG THE TRIPLE PT OVER NC LATE. SINCE CONSENSUS OF MODELS A BIT
QUICKER AND IN LINE WITH FAST FLOW ALOFT...SPED UP LIKELY/CAT POPS A
BIT. STRONG CONVERGENCE ZONE JUST NORTH OF THE WARM FRONT/2ND WAVE
ALSO HAS THE POTENTIAL TO PRODUCE A PERIOD OF HEAVY RAINFALL GIVEN
DEEP RH TRANSPORT AND EXCELLENT VEERING PROFILE OFF RAOBS. THIS
COULD RESULT IN QPF OF 1-2 INCHES SOUTH/WEST PENDING EXACTLY HOW
FAST THE SYSTEM ENDS UP MOVING. LOWERED HIGH TEMPS SLIGHTLY GIVEN
QUICKER INCREASE IN CLOUDS ON SAT.

PTYPE ISSUES STILL REMAIN TRICKY WITH NEW GUIDANCE NOW TRENDING
SLIGHTLY COLDER WITH A BETTER INSITU WEDGE AND A LITTLE DRIER IN THE
LOW LEVELS ESPCLY NORTH. IF THE PRECIP IS A BIT FASTER TO MOVE NE
SAT AFTERNOON THEN SOME SPOTS IN THE EXTREME NORTH COULD SEE SOME
-SN MIX IN BEFORE STRONG WARMING ALOFT ARRIVES. OTRW APPEARS LOW
LEVELS...OR A LAYER AROUND 1500-2000 FT COULD COOL ENOUGH TO
PRODUCE A PERIOD OF -FZRA LATER SAT NIGHT INTO EARLY
SUNDAY...MAINLY GREENBRIER CTY EAST INTO THE SRN SHENANDOAH
VALLEY. ALSO IF COLD AIR IS ENHANCED BY STUCK EASTERLY FLOW ALONG
THE BLUE RIDGE NOT OUT OF THE QUESTION TO SEE SPOTTY -FZRA FARTHER
SOUTH TOWARD FLOYD CTY. THEREFORE ADJUSTED -FZRA COVERAGE UP A BIT
BUT NOT AS MUCH AS THE NAM GIVEN A SIMILAR LARGE WARM NOSE ALOFT
...SIMILAR TO A FEW DAYS AGO...WHICH WILL MAKE WARM RAIN PROCESSES
HARD TO OVERCOME ESPCLY GIVEN RATHER WARM SURFACES. LOW TEMPS A
DEG OR TWO LOWER THAN PREVIOUS BUT STILL ABOVE FREEZING ALL EXCEPT
VALLEYS EXTREME NORTH AND NEAR THE PARKWAY.

ON SUNDAY...MUCH COLDER ARCTIC AIR WILL BEGIN MOVING INTO THE AREA.
THIS WILL ALLOW ANY EARLY -RA/FZRA TO CHANGE OVER TO SNOW SHOWERS
IN THE MTNS. MORNING TEMPS IN THE MTNS- ESPECIALLY THE WESTERN
SLOPES...SHOULD BE THE DAYTIME HIGH WITH FALLING TEMPS THROUGH THE
DAY. THERE WILL BE SOME RISE IN THE EAST...BUT LIKELY A DROP LATE
IN THE AFTERNOON. ALSO WILL BECOME QUITE WINDY IN THE AFTERNOON
AND THEN CONTINUE OVERNIGHT GIVEN STRONG PRESSURE RISES WITH THE
FRONTAL PASSAGE...AND THEN THE STRONG COLD ADVECTION PER 15-20C
DROP IN 85H TEMPS IN ABOUT 24 HOURS. THIS SHOULD RESULT IN AT
LEAST ADVISORY LEVEL WIND SPEEDS ALONG THE BLUE RIDGE FROM NW NC
TO THE ALLEGHANY HIGHLANDS FROM SUNDAY AFTERNOON THROUGH
SUNDAY NIGHT. FINALLY...WITH 850 MB TEMPS OF -18C TO -20C PROGGED BY
THE GFS...EXPECT LOWS IN THE SINGLE DIGITS TO TEENS MTNS SUN
NIGHT...AND WITH THE STRONG WINDS...WIND CHILLS WILL DROP BELOW
ZERO AND POSSIBLY TO NEAR MINUS 10 DEGREES TOWARD MON MORNING.

SOME POST FRONTAL UPSLOPE -SHSN ALSO LIKELY FROM SUNDAY AFTERNOON THRU
MONDAY MORNING ACROSS MOST OF THE WESTERN SLOPES. HOWEVER BY THE
TIME THE FLOW VEERS MORE NW APPEARS A LOT OF THE BETTER MOISTURE
MAY BE EXITING AS VERY DRY AIR WITH THE STRONG COLD ADVECTION
PUNCHES EAST. LOOKS LIKE ENOUGH FOR POSSIBLE ADVISORY MAINLY NW SO
RUNNING WITH LIKELY POPS AND MENTION IN THE HWO AS WELL. LOWERED
TEMPS MONDAY UNDER FRIGID COLD POOL AT 85H WITH MOST IN THE
WEST ONLY SEEING HIGHS IN THE 20S WHILE THE EAST POSSIBLY BUMPS
INTO THE 30S TO PERHAPS 40 UNDER DOWNSLOPE/INSOLATION.
&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
FOLLOWED HPCGUIDE FOR MEDIUM RANGE WHICH LEANED TOWARDS ECMWF.
AN ACTIVE WEATHER PATTERN CONTINUES IN MEDIUM RANGE WITH WAVES OF
ENERGY MOVING EAST ACROSS THE CONUS IN A FAST ZONAL FLOW. HIGH
PRESSURE WILL BUILD IN ACROSS THE REGION IN THE WAKE OF THE COLD
FRONT WITH A VERY COLD AIRMASS EARLY NEXT WEEK. MINUS 18 TO MINUS 20
85H AIR PUSHES INTO WEST VIRGINIA...WITH SOME OF THE COLDEST AIR OF
THIS SEASON. THERE ARE SOME MINOR DIFFERENCES BETWEEN THE GFS AND
ECMWF (SLOWER)IN TIMING WITH THE WARM ADVECTION IN ADVANCE OF COLD
FRONT. IN ANY CASE...TEMPERATURES WILL WARM SOME WEDNESDAY WITH WARM
FRONT AND THEN COOL AGAIN BEHIND COLD FRONT INTO THE HOLIDAY
WEEKEND. A BRIEF PERIOD OF WINTRY MIX IS POSSIBLE TUESDAY NIGHT WILL
KEEP IT SIMPLE FOR NOW. ALSO...DECIDED TO HOLD A LIGHT POPS IN THE
WESTERN MOUNTAINS ON THURSDAY.

&&

.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
SURFACE LOW IN KANSAS WILL RACE EAST TODAY AND PUSH A STRONG COLD
FRONT THROUGH THE FORECAST AREA THIS AFTERNOON. AHEAD OF THE FRONT
THERE WILL BE LITTLE CHANGE IN THE IFR CLOUDS AND THE DENSE FOG IN
THE VALLEYS AND EAST OF THE BLUE RIDGE. BEHIND THE FRONT WINDS
WILL INCREASE SIGNIFICANTLY. BUFKIT SHOWS WINDS AROUND 40 KNOTS
MIXING DOWN TO THE SURFACE AT BOTH LWB AND BLF AROUND 18Z AND
CONTINUING THROUGH THE EARLY EVENING. HOWEVER...CEILINGS WILL LIFT
TO MVFR LEVELS WITH THE FRONTAL PASSAGE.

ANOTHER STORM SYSTEM WITH THE OPPORTUNITY FOR LOWERING CIGS/VSBYS
WILL MOVE INTO THE AREA FOR SATURDAY NIGHT AND SUNDAY. VFR WILL
RETURN FOR MOST LOCATIONS OUTSIDE THE NW MOUNTAINS MONDAY AS A
MUCH COLDER AIR AND A LARGE HIGH BUILDS IN FROM THE WEST SUNDAY
NIGHT AND MONDAY.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...WIND ADVISORY FROM NOON TODAY TO MIDNIGHT EST TONIGHT FOR
     VAZ007-009>020-022>024-032>035.
     DENSE FOG ADVISORY UNTIL 9 AM EST THIS MORNING FOR VAZ012>014-
     016-017-022-032>035-043>047-058-059.
NC...WIND ADVISORY FROM NOON TODAY TO MIDNIGHT EST TONIGHT FOR
     NCZ001>003-018-019.
     DENSE FOG ADVISORY UNTIL 9 AM EST THIS MORNING FOR NCZ003>006-
     019-020.
WV...WIND ADVISORY FROM NOON TODAY TO MIDNIGHT EST TONIGHT FOR
     WVZ042>045.

&&

SYNOPSIS...JH/JJ
NEAR TERM...KM
SHORT TERM...JH/JJ
LONG TERM...JH/KK
AVIATION...AMS/KM
Hazardous weather outlook, Dec 19, 4:18 AM EST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
418 AM EST FRI DEC 19 2008

VAZ007-WVZ042-043-200930-
TAZEWELL-MERCER-SUMMERS-
418 AM EST FRI DEC 19 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

COLD AIR RUSHING INTO THE AREA BEHIND A STRONG COLD FRONT MAY
RESULT IN WIND GUSTS TO 50 MPH SUNDAY AFTERNOON AND EVENING. VERY
LOW WIND CHILLS ALONG WITH ACCUMULATING SNOW SHOWERS CAN ALSO BE
EXPECTED THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003-019-VAZ012>014-016-017-022-032>035-200930-
SURRY-WILKES-WYTHE-PULASKI-MONTGOMERY-CARROLL-FLOYD-ROANOKE-PATRICK-
FRANKLIN-BEDFORD-AMHERST-
418 AM EST FRI DEC 19 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...
...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

COLD AIR RUSHING INTO THE AREA BEHIND A STRONG COLD FRONT MAY
RESULT IN WIND GUSTS TO 50 MPH SUNDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ004>006-020-VAZ043>047-058-059-200930-
STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
418 AM EST FRI DEC 19 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH
CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ001-002-018-VAZ009-015-200930-
ASHE-ALLEGHANY NC-WATAUGA-SMYTH-GRAYSON-
418 AM EST FRI DEC 19 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA AND
SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

COLD AIR RUSHING INTO THE AREA BEHIND A STRONG COLD FRONT MAY
RESULT IN WIND GUSTS TO 50 MPH SUNDAY AFTERNOON AND EVENING. VERY
LOW WIND CHILLS ALONG WITH ACCUMULATING SNOW SHOWERS CAN ALSO BE
EXPECTED THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ010-011-018-019-023-WVZ044-200930-
BLAND-GILES-CRAIG-ALLEGHANY VA-BOTETOURT-MONROE-
418 AM EST FRI DEC 19 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

COLD AIR RUSHING INTO THE AREA BEHIND A STRONG COLD FRONT MAY
RESULT IN WIND GUSTS TO 50 MPH SUNDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ024-200930-
ROCKBRIDGE-
418 AM EST FRI DEC 19 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW PRESSURE MOVING THROUGH THE OHIO VALLEY WILL BRING A CHANCE
FOR FREEZING RAIN ACROSS THE DEEPER VALLEYS AND ALONG THE BLUE
RIDGE LATER SATURDAY NIGHT INTO EARLY SUNDAY.

COLD AIR RUSHING INTO THE AREA BEHIND A STRONG COLD FRONT MAY
RESULT IN WIND GUSTS TO 50 MPH SUNDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ020-WVZ045-200930-
BATH-GREENBRIER-
418 AM EST FRI DEC 19 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW PRESSURE MOVING THROUGH THE OHIO VALLEY WILL BRING A CHANCE
FOR FREEZING RAIN ACROSS THE DEEPER VALLEYS AND ALONG THE BLUE
RIDGE LATER SATURDAY NIGHT INTO EARLY SUNDAY.

COLD AIR RUSHING INTO THE AREA BEHIND A STRONG COLD FRONT MAY
RESULT IN WIND GUSTS TO 50 MPH SUNDAY AFTERNOON AND EVENING. VERY
LOW WIND CHILLS ALONG WITH ACCUMULATING SNOW SHOWERS CAN ALSO BE
EXPECTED THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Virginia, 2008Wind Advisories in North Carolina, 2008Wind Advisories in West Virginia, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.